# SDR GUUA93932012810A

- Difficulty date: January 28, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 29,696 hours, 38,649 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, RT MLG "R" INDICATION INOPERATIVE. RESECURED RT GEAR INDICATION SOCKET.  OPS CHECK GOOD.
